Results on the domination number and the total domination number of Lucas cubes

Zülfükar Saygı

Abstract


Lucas cubes are the special subgraphs of Fibonacci cubes. For small dimensions, their domination numbers are obtained by direct search or integer linear programming. For larger dimensions some bounds on these numbers are given. In this work, we present the exact values of total domination number of small dimensional Lucas cubes and present optimization problems obtained from the degree information of Lucas cubes, whose solutions give better lower bounds on the domination numbers and total domination numbers of Lucas cubes.

Keywords


Lucas cube, Fibonacci cube, domination number, total domination number, integer linear programming

Full Text:

MANUSCRIPT


DOI: https://doi.org/10.26493/1855-3974.2028.cb4

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications